# SDR SWAA2019112639129

- Difficulty date: November 7, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 72,104 hours, 42,964 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 149A8113U6
- Condition: Cracked
- Location: Bulkhead Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO JUST AFT OF AFT BULKHEAD SUPPORT ANGLE FITTING CRACKED AT BS. 947+1, LBL 10.1, COMMON TO LOWER LONGITUDINAL BULKHEAD SUPPORT ANGLE. / R&R FITTING IAW SRM.
